# SDR SWAA2021122248266

- Difficulty date: November 28, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4 EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA ; 2021-520715 / [01] REPLACED GALLEY 4 EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802; [02] CORRECTED STEP 1: REPLACED GALLEY 4 EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802. AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-801 TEST IS GOOD.; [03] VERIFIED TASK COMPLETE
